# SDR AALA202511280393

- Difficulty date: November 26, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 38,134 hours, 16,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW FLOOR LIGHTING AT SEAT 16C INOPERATIVE. RESECURED EMERGENCY LIGHT AT SEAT 16C. OPERATIONAL CHECKED GOOD.
